Discussions that mention cialis

Sexual Dysfunction Treatment board


Please help me ! an advise is welcomed. my history is as follows:
I've been taking viagra 50mg fore more than 2 years and no problems with side effects, and it really worked . And one day, it stopped working. the doctor advised to take viagra 100mg, it worked somehow for a month and then it stopped working.
I switched to Cialis 20mg and it did not work at all. So I decided not to try it a second time and I moved to levitra 10 with almost very weak results. Finally I took levitra 20mg and It started working like viagra at the beginning. Just wonderful!
4 months later I had a vision side effect : ''flashing lights when blinking'' and I stopped taking levitra waiting from advise from anyone who had a similar side effect. I'm afraid to lose my vision. I'm OK with my eyes but I want to be sure this side effect was transient.
thank you
zekel,

I get the same weird flashing disturbances at the periphery of my vision with Levitra, first two times I worried I was having a STROKE...I judged it a GOOD reason NOT to ever take it again. No loss becasue as an ED drug, I think it's the worst of the three, bordering on useless.

I LOVE Cialis...everything but the $10 price tag per pill.
Hmmm. I was prescribed Levitra because my issues were caused by HBP and cholesterol. Levitra's target market is men with HBP, Diabetes, and cholesterol.
I take the 10 mg dose; it works for me with no problems. I am considering Cialis since it is time released and the window of opportunity is so much longer.


Since you do not have other health issues especially HBP, would you consider any of the Over the counter products? Such as Provigro or others? It has been mentioned in this forum.